DOI 10.1111/j.1529-8019.2012.01410.x
Psoriatic erythroderma coexisting with erythema multiforme-like lesions induced by retinoids or retinoids combined with an antibiotic: case report.
Аннотация
Psoriasis is currently considered a multifactorial disease, which can coexist with many somatic and psychological disorders. We present the case of a 50-year-old woman referred to our department due to erythroderma with concomitant peculiar violaceous, polycyclic lesions most likely induced by medications. Past medical history revealed numerous systemic disorders, including metabolic syndrome, hypertension, cardiac insufficiency, obesity, and depression. Additional examinations and consultations demonstrated dyslipidemia, xanthelasma, incomplete block of the right branch of His bundle, thyreocardiac syndrome, benign adrenal tumor, and delusions. Recently, psoriasis has been intensively studied. We present the case in which erythroderma was most likely triggered by acitretin combined with ceftriaxone. Treatment of many diseases and psychiatric disturbances coexisting with psoriasis is extremely difficult and requires cooperation of various specialists.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.